# SDR ASAA1057795

- Difficulty date: May 10, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 14,666 hours, 4,244 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DET AFT A INOP.  OPS CHECK LWR CARGO SMOKE DET SYS AND VERIFIED "A" SYSTEM DET LOOP INOP AND DET FAULT LIGHT ON.  BITE CHECK CEU AND FOUND NO FAULTS.  CLEANED CONNECTORS ON ALL (6) AFT LWR CARGO DET AND INSP CONNECTORS.  NO DAMAGE NOTED.  OPS CHECK GOOD REF AMM 26 16 00 710 801.  BITE CHECK CEU REF AMM 26 16 00 810 801.  NO FAULTS.
